Period-doubling/symmetry-breaking mode interactions in iterated maps
Aston, PJ and Mir, H (2009) Period-doubling/symmetry-breaking mode interactions in iterated maps PHYSICA D-NONLINEAR PHENOMENA, 238 (19). pp. 1992-2002.
Aston-manuscript.pdf - Accepted version Manuscript
Available under License : See the attached licence file.
Plain Text (licence)
|Divisions :||Faculty of Engineering and Physical Sciences > Mathematics|
|Date :||1 October 2009|
|Identification Number :||https://doi.org/10.1016/j.physd.2009.07.017|
|Uncontrolled Keywords :||Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Multidisciplinary, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, PHYSICS, MULTIDISCIPLINARY, Mode interaction, Period-doubling bifurcation, Symmetry-breaking bifurcation, Coupled maps, BIFURCATIONS, SYMMETRY|
|Related URLs :|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in PHYSICA D. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PHYSICA D, 238(19), October 2009, DOI 10.1016/j.physd.2009.07.017.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||09 Dec 2011 10:13|
|Last Modified :||17 Jan 2015 14:58|
Actions (login required)
Downloads per month over past year